# SDR CA130619002

- Difficulty date: June 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 9,453 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Failed
- Location: Radio System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE INVESTIGATING A RADIO MASTER SWITCH MALFUNCTION, AVIONICS MASTER WOULD NOT TURN ON RADIOS UNLESS THE CONSOLE WAS TAPPED ON THE SIDE, A BURNT/OVERHEATED WIRE WAS NOTICED UNDER THE RADIOS AT THE BOTTOM OF THE GENEVA CONSOLE. WHILE REPAIRING THE WIRES IT WAS DISCOVERED THAT IT WAS LOOSE AND HAD OVERHEATED BURNING THE CONNECTOR. NO EVIDENCE OF ARCING AGAINST THE CONSOLE COULD BE FOUND. THE WIRE WAS REPAIRED A NEW END WAS CRIMPED ON AND THE AIRCRAFT WAS RETURNED TO SERVICE.
